MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PERFORMANCELOAD W/CHARGE,PLATE; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO PERFORMANCELOAD W/CHARGE,PLATE; STRETCHER, WHEELED
Catalog Number 6392000001
Health Effect - Clinical Code Injury (2348)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the while unloading a patient a medic got his hand pinched when trying to reach under the cot.It was reported that the medic went to the emergency room.
 
Additional Manufacturer Narrative
It was confirmed that the ems responder suffered bruising due to the event and had self treated with ice.
 
Event or Problem Description

Brand Name
PERFORMANCELOAD W/CHARGE,PLATE
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8000296
Report Number0001831750-2018-01111
Device Sequence Number1190851
Product Code FPO
UDI-Device Identifier07613327282542
UDI-Public07613327282542
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6392000001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1